Help BC Pill Not Working

5 Replies
Val - October 28

I'm just now ending my second month on the pill. Last month, and this month I've been getting a browinish pink discharge the last week and half of my cycle (before I start my period). Does this mean the pill isn't effective yet? Do I need to use a back up method until this stops...or am I okay? Please Help!!

 

Jen - October 28

When I began the pill my doctor said it would take at least 3 months to be fully in your system. I would use a back up method, but remember the the pill is not 100%

 

Jen again - October 28

Also, your spotting is probably your body getting adjusted, but if it keeps up another few months you may need to change pills.

 

val - October 28

Hmm...that is a little scary to hear. the package says to wait only a week...

 

amy p - October 28

it is breakthrough bleeding and this can happen for a few months until your body adjust to the pill but you should be safe to have unprotected s_x after being on it for 1 month...as long as you dont miss any

 

val - October 28

thank you so much for responding!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?